Doctor insights on:
Bretylol is a rhythm control agent which is a kind of cardiovascular drug.
Bretylol is a rhythm control agent which is a kind of cardiovascular drug.
Any interactions plaquenil methotrexate motrin800 Tylenol500 folic acid prilosec aspirin lopressor cartia imdur ambian singulair xyzal (levocetirizine) melatonin ?
Too many: You are taking so many drugs that it is difficult to tell whether drug interaction may occur. Even if you run a profile in Epocrates , it is impossible to tell whether a combination with another drug may lead to interaction. Thus you will require close monitoring by your doctor and be on the lookout for any adverse effects. ...Read more
Wellness screen: A mental health check is brief screening of emotional, social and occupational functioning that is often done as a part of a annual medical check-up. Mental health checks are a good way of identifying people who have undiagnosed but very treatable mental health concerns. ...Read moreSee 1 more doctor answer
No: It's an irrational combination. One is long acting and the other is short acting. Use one once a day or the other twice a day. ...Read more
Asthma: The most prevalent chronic childhood disease is asthma. Prevalence is the total number of children with the disease at the current time. For asthma, the prevalence is about 10% of children. For childhood acute illnesses that go away after a short while, colds are the most common (usually caused by rhinoviruses). ...Read moreSee 2 more doctor answers
I have high bp,tachycardia, daily take Effexor (venlafaxine) XR, soma, ultram, zonegran, methergine, metoprolol tar, elavil, neurontin.What OTC cold med can I take?
What schedule drugs are metroprol digoxin frusemide paracetamol setraline timol ciproflaxin quietapine and cephalexin?
Take lopressor (metoprolol tartrate) 100mg for arrythymia-sometimes arrythymia very bad. Does magnesium/potassium help-also have hypertension-take atacand 12mg daily?
Ask your doctor. : Magnesium (mg) and/ or potassium (k) supplements would be useful if you are prone to deficiencies which can lead to arrhythmias, but check with your doctor first. Other medical problems like kidney disease may increase levels of mg & k, making supplementation risky. Also, Atacand (candesartan) can increase your serum k level. Best to ask your doctor who is measuring your electrolytes. ...Read more
Why Lithium: There are a number of reasons for prescribing lithium, some of which are off-label. Lithium is commonly prescribed to treat symptoms of bipolar disorder. Other reasons include assisting with anger management by decreasing explosive episodes. Another is to augment or boost the antidepressant effects from antidepressants. ...Read moreSee 1 more doctor answer
Safe: They're safe under the direction of a physician. ...Read more
With the exception: Of the innate side effects in each medication, and as long as your blood pressure is not too low, then it is a pretty safe mix as they do not work on the same receptors and shouldn't overlap. That being said, the one possible problem is taking an NSAID (celebrex) and lisinopril, you can cause kidney damage as one shuts down efferent and one afferent arteries to glomeruli. Be cautious. ...Read moreSee 2 more doctor answers
Older term: This is an older term for women with an abnormal disinterest in sex or an inability to orgasm even during masturbation. Regardless of the nomenclature, sexual health in women may require counselling and treatment if the problem persists and is interferring with women's life. ...Read moreSee 1 more doctor answer
Yes, as long as : Your doctors know all the medicines you are taking. ...Read more
Anger management: It is important to first have a medical evaluation to rule out a medical cause for your anger (e.g. Temporal lobe dysfunction). If there isn't a medical reason, then the following psychological techniques may be helpful: reframing, relaxation techniques including deep breathing, progressive muscle relatxation, and assertiveness training. These are a few things that can help. ...Read moreSee 1 more doctor answer
Depends: When hypnosis works, it can be long lasting and for others it is the beginning of the changes and needs further work. The positive work that has happened is great and i would let that help you lead a better and healthier life. If you need it again, go back until you feel comfortable again. ...Read moreSee 1 more doctor answer
My insurance/TRICARE doesn't kick in until SEP so my child will be almost 6MO by the time he gets his 4MO shots. Is that alright?
Should be : That should be fine although some entities are very solidly behind an arbitrary immunization schedule and that will put your little one behind on the schedule. Obviously if delayed the shots don't work until later so try to avoid exposing the little one to others that might be contagious with anything. Could pose increased risks with certain (especially foreign) travel. Try to stay on schedule ...Read moreSee 2 more doctor answers
Highly doubt it: Prelox is a combination product designed to enhance blood flow and sexual performance in men. There is really no good reason why a child would take it, except by accidental ingestion. It is completely untested, and dosing is not available. Medicines like this are not 100% safe in adults and are certainly not safe in children. ...Read moreSee 1 more doctor answer
What is the best way to gain weight quickly, safely abd inexpensively? Also, what foods should I eat?
Why?: Why do you want to gain weigh? Even if you are underweight, increasing your weight rapidly is not a good idea. Eat a well balance diet rich in fresh vegetables, fruits, whole grains, and low in saturated fats. You may wish to add fish and chicken in moderation. ...Read moreSee 1 more doctor answer
Condition not temp: Kids febrile response to illness is more a gauge of how well their body rejects the germs than how serious the illness.I've had kids with 105 giggling & running down the hallway while some with 100.4 couldn't move without pain.Any kid with sustained t >102 for >12hrs deserves a dr visit.I am more concerned about taking fluids, wet diapers & play.A 7yo with 107 last yr with flu did quite well. ...Read moreSee 1 more doctor answer
Yes: Shouldn't be a problem provided you take pain killers as prescribed. ...Read more
Be VERY careful: Most of the outfits offering "heavy metal testing" are scams, charging outrageous prices for"tests" intended to get you to buy their nutritional supplements, have your fillings removed, and generally suck you into a expensive racket. They exude warmth and this is the one thing that may make you feel better. ...Read more
No, but must dx & rx: Whipples disease is a very rare condition, often found in middle age men, that is also called lipodystrophy. It a bacterial-caused disease that leads to malabsorption of mostly fats and certain sugars into the bloodstream. It will lead to nutritional deficiencies among other problems. Need rx with antibiotics, usually at least a year, herbs and supplements. If left untreated, it can be fatal. ...Read moreSee 1 more doctor answer
Caution Required: Both drugs have similar "mechanisms of action." therefore, the effects they produce are "additive" and, in theory, can pile up to create more effects than would be predicted if each drug were taken by itself...Almost as if 1+1=3! both drugs produce sedation and have anti-histamine properties. So, excessive sleepiness or agitation can happen. Be cautious..Speak to your provider or pharmacist! ...Read moreSee 1 more doctor answer
Definitely, yes: is a synthetic morphine. Actually, it is ten times more potent than morphine. It has a powerful respiratory depressant effect to which tolerance does not develop and can cause death. Krokodil overdose is considered fatal because of depression of the respiratory center of the brain. For more information or help talk to your PCP. ...Read moreSee 2 more doctor answers
Flavedon: Read this article first===>http://en.Wikipedia.Org/wiki/trimetazidine. The drug is principally used now for patients with angina (heart pain) and has been shown to be effective. It should not be used if you have any movement disorders such a s restless leg syndrome or parkinson's-like neurologist symptoms. Rad the side effects and you and your doctor van decide whether its right for you. ...Read moreSee 1 more doctor answer
Agree w Dr. McGee: With the Ana Boot Camp Diet would anticipate possible side effects like malnutrition, fatigue, overly rapid weight loss, dizziness, low energy level, loss of large % of muscle mass – including heart muscle, problems with sleep, electrolyte imbalances, cold sensitivity, depression, paranoia etc. It may also be the start of a pattern of unhealthy eating. ...Read moreSee 2 more doctor answers
Milk ejection reflex: As the baby latches on and suckes, the body releases a hormone called oxytocin. This hormone signals the muscles in the ducts to contract and move the milk out of the breast to the baby. Moms may experience tingling at the onset that may last about a minute. Let down will last as long as you nurse. ...Read moreSee 1 more doctor answer